# SDR ASOA2014060210607

- Difficulty date: May 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,601 hours, 19,932 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER INBD CASCADE IS CRACKED.  REMOVED LT LOWER INBD CASCADE IAW AMM 78-34-01-000-801.  INSTALLED LT LOWER INBD CASCADE IAW AMM 78-34-01-400-801-A01 AND SUPPLEMENT 78-34-01, IPC 78-34-01 NR 35A.  RECEIVED AND COMPLIED WITH ECTC SB A670BA-78-001, REV A,   COMPLIED WITH CLOSE OUT STEPS SA-E IAW AMM 78-34-01-400-801.  MAJOR REPAIR-SDR CLOSED.
